Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! My son has some problems with obesity. He really eats a lot. He has this huge appetite. I am not worried though. I think this problem will disappear on its own. I remember when his father was at his age, he also had a lot of extra pounds. But by the age of 25 the extra pounds were gone. Same happen with his grandfather. Anyway, he hates his extra pounds and now he bought some weight loss pill called Anorex. Have anybody heard of these pills? If you have, please tell me can these pills cause some serious side effects?

Loading...

Hello. I can understand your boy. I was really fat back when I was in high school and I think it may have left a scar on me. I never had any physical problems but it really affected my mental health. Ever since then, I have a lack of self- esteem. I find it hard to believe that somebody really likes me for who I am.

As for the pills, I’ve used them once. They didn’t really help me. And as for the side effects, I remember I was hyperactive, but not by day, usually by night. I had problems sleeping, and I was feeling restless all the time.  

Reply

Loading...

That hyperactivity is not so rare in people who use anorex. That is one of the less serious side effects. Along with the sleep problems (insomnia), headache, dizziness, tremors , feeling restless or hyperactive, dry mouth, increased or decreased interest in sex, impotence, flushing (warmth, redness, or tingly feeling), diarrhea or constipation, upset stomach etc.

And some of the more serious side effects are: loss of consciousness, trouble with concentrating,  loss of interest or pleasure, panic, overactive reflexes, physical attempt to injure, pounding in the ears, rapid breathing, sweating, unusual tiredness or weakness, violent actions, tiredness etc.

I wouldn’t advice your son to use anorex if he is in his teens.

Reply

Loading...